arrow
Volume 4, Number 4
Previous Issue Next Issue

Zhao-Yong You & Si-Quan Zhu

J. Comp. Math., 4 (1986), pp. 289-297.

Preview Full PDF 2081 20439 Abstract

Yi Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 298-314.

Preview Full PDF 2111 20797 Abstract

Tian-Min Han

J. Comp. Math., 4 (1986), pp. 315-321.

Preview Full PDF 2155 20935 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 322-328.

Preview Full PDF 2082 20982 Abstract

Chin-Hsien Li

J. Comp. Math., 4 (1986), pp. 329-340.

Preview Full PDF 2144 20924 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 341-344.

Preview Full PDF 2134 21203 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 345-353

Preview Full PDF 2307 21428 Abstract

Geng Sun & Zu-Fan Mao

J. Comp. Math., 4 (1986), pp. 354-361.

Preview Full PDF 2120 20508 Abstract

Hong-Ci Huang, Wei-Nan E & Mo Mu

J. Comp. Math., 4 (1986), pp. 362-367.

Preview Full PDF 2152 21008 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 4 (1986), pp. 368-382.

Preview Full PDF 2091 21013 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard